# SDR CA960202021

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B19
- Engine: Lyc O320E3D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 169620009
- Condition: Cracked
- Location: Hinge Atth Point
- Part time: 6,906 hours
- Component: Beech, 169620001661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SUBMITTER FOUND THE BEGINNING OF CRACKS IN THE FILLET OF THE SPAR AT THE STABILATOR HINGE ATTACHMENT POINTS.
